# SDR IPXA10M62924

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Engine: Pwa PW4460
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0090
- Condition: Inoperative
- Location: Emergency  Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY LOW LEVEL 1 WARNING RECEIVED DURING EMERGENCY LT TEST.  R & R LIGHTS POWER SUPPLY REF MM 33-51-01-4.   OPS CKS GOOD REFER MM 33-51-01-5.
